Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Colloquium Mathematicum

Tom 12

Warszawa-Wrocław 1964

Spis treści

R. DudaOn compactification of absolute retracts1-5
T. NishiuraOn the dimension of semi-compact spaces and their quasi-components7-10
R. HeathSeparability and $ℵ_1$-compactness11-14
J. MioduszewskiDirect limits of topological spaces and groups15-22
S. Hartman
C. Ryll-Nardzewski
Almost periodic extensions of functions23-39
W. KleinerDegree of convergence of the extremal points method for Dirichlet's problem in the space41-52
W. NarkiewiczOn transformations by polynomials in two variables53-58
W. NarkiewiczOn algebraic number fields with non-unique factorization59-68
A. RotkiewiczSur les formules donnant des nombres pseudopremiers69-72
M. WojtasOn Hadamard's inequality for the determinants of order non-divisible by 473-83
P. DianandaOn rearrangement of series. IV85-86
A. Turowicz
A. Pliś
On chords of convex bodies87-89
H. MarcinkowskaDifferentiability theorem for elliptic equations considered on a compact Riemannian manifold91-105
M. Kuczma
T. Dłotko
Sur une équation différentielle fonctionnelle à argument accéléré107-114
K. UrbanikPrediction of strictly stationary sequences115-129
K. UrbanikRelative processes with continuous distribution functions131-146
. Problèmes (vol. 12, fasc. 1.)147-149
. Errata (vol. 12, fasc. 2)
J. ŁośNormal subalgebras in general algebras151-153
T. TraczykA generalization of the Loomis-Sikorski theorem155-161
L. DubikajtisCertaines extensions de la notion de groupoïde inductif et de celle de pseudogroupe163-185
L. Dubikajtis
P. Jarek
Pseudogroupe elementaire commutatif et semi-groupe regulier commutatif187-193
P. JarekCommutative regular semigroups195-208
S. FranklinOpen and image-open relations209-211
Я. ФукаО границе Каратеодори213-219
A. LelekDimension and mappings of spaces with finite deficiency221-227
Z. SemadeniOn weak convergence of measures and σ-complete Boolean algebras229-233
C. Ryll-NardzewskiConcerning almost periodic extensions of functions235-237
E. StrzeleckiSome theorems on interpolation by periodic functions239-248
J. LipińskiOn a kind of dispersion of sets249-251
J. MederOn a lemma of S. Kaczmarz253-258
R. JajteOn a theorem of Toeplitz259-263
Z. Pop-StojanovićOn a property of continuous homogeneous random fields265-269
K. UrbanikRemarks on the entropy in quantum macrophysics271-276
B. Knaster
J. Mycielski
R. Duda
A. Schinzel
S. Bergman
Kazimierz Zarankiewicz (2.V.1902 - 5.IX.1959)277-288
A. SchinzelCorrection a la communication "Solution d'un problème de K. Zarankiewicz..."289-289
. Problèmes (vol. 12, fasc. 2.)291-295

Strona główna   Powrót